MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3575
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a mobi-c implant disassociated where the upper endplate retrolisthesed and the implant kicked into hyperlordosis.There are plans to perform a revision surgery to remove the mobi-c and convert it to a fusion.The patient continues to have neck pain.
 
Event or Problem Description
It was reported, that a mobi-c implant disassociated, where the upper endplate retrolisthesed and the implant kicked into hyperlordosis.There are plans to perform a revision surgery to remove the mobi-c and convert it to a fusion.The patient continues to have neck pain.
 
Additional Manufacturer Narrative
Component, investigation type, findings, and conclusions.Device evaluation: product not returned.And no x-rays were provided.Device evaluation unable to be completed.Root cause: root cause was unable to be determined.This event could possibly be attributed to unknown operational, patient or post-operative trauma factors.Dhr review: per, dhr review, the part was likely conforming, when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained, that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15831021
Report Number3004788213-2022-00106
Device Sequence Number17411222
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)251101(10)5374401
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberMB3575
Device Lot Number5374401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date11/19/2022
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age35 YR
Patient SexFemale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite